Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A particular generalized Laplacian


Author: Maxwell O. Reade
Journal: Bull. Amer. Math. Soc. 53 (1947), 96-97
DOI: https://doi.org/10.1090/S0002-9904-1947-08745-0
MathSciNet review: 0019790
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Radó, Subharmonic functions, Berlin, 1937.
  • 2. Maxwell O. Reade, On functions having subharmonic logarithms, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 89-95. MR 19789
  • 3. Maxwell O. Reade, On subharmonic functions, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 894-897. MR 9254
  • 4. S. Saks, On subharmonic functions, Acta Univ. Szeged, vol. 5 (1930-1932) pp. 187-193.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08745-0

American Mathematical Society